RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Polosin, Alexey Andreevich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:1293
Abstract pages:346
Full texts:169
Associate professor
Candidate of physico-mathematical sciences (1996)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 23.12.1970
E-mail:
Keywords: boundary value problems; elliptic and mixed-type PDEs; spectral problems; integral equations.
   
Main publications:
  • Polosin A. A. Ob odnoi kraevoi zadache dlya uravneniya smeshannogo tipa s dvumya parallelnymi liniyami vyrozhdeniya // Differentsialnye uravneniya, 1995, t. 31, # 1, s. 168–170.
  • Polosin A. A. Ob odnoznachnoi razreshimosti zadachi Trikomi dlya odnoi spetsialnoi oblasti // Differentsialnye uravneniya, 1996, t. 32, # 3, s. 394–401.
  • Polosin A. A. O kraevoi zadache dlya uravneniya Trikomi v spetsialnoi oblasti // Differentsialnye uravneniya, 1999, t. 35, # 8, s. 1101–1111.
  • Polosin A. A. O raspolozhenii spektra smeshannoi kraevoi zadachi v kvadrate // Differentsialnye uravneniya, 2001.

http://www.mathnet.ru/eng/person17838
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2006
1. A. A. Polosin, “On the location of the spectrum of a mixed boundary value problem for the Laplace equation in a half-disk”, Differ. Uravn., 42:5 (2006),  641–652  mathnet  mathscinet; Differ. Equ., 42:5 (2006), 684–697
2003
2. A. A. Polosin, “On the Solution of a Singular Integral Equation”, Differ. Uravn., 39:5 (2003),  710–714  mathnet  mathscinet; Differ. Equ., 39:5 (2003), 750–755
2002
3. A. A. Polosin, “On the Location of the Spectrum of a Mixed Boundary Value Problem in a Square”, Differ. Uravn., 38:8 (2002),  1095–1100  mathnet  mathscinet; Differ. Equ., 38:8 (2002), 1166–1172
2000
4. A. A. Polosin, “The basis property of a perturbed trigonometric system”, Differ. Uravn., 36:7 (2000),  1001–1003  mathnet  mathscinet; Differ. Equ., 36:7 (2000), 1114–1117
1999
5. A. A. Polosin, “On a boundary value problem for the Tricomi equation in a special domain”, Differ. Uravn., 35:8 (1999),  1101–1111  mathnet  mathscinet; Differ. Equ., 35:8 (1999), 1113–1124
1996
6. A. A. Polosin, “On the unique solvability of the Tricomi problem for a special domain”, Differ. Uravn., 32:3 (1996),  394–401  mathnet  mathscinet; Differ. Equ., 32:3 (1996), 398–405
7. A. A. Polosin, “On the expansion of the solution of the generalized Gellerstedt problem in a biorthogonal series”, Differ. Uravn., 32:1 (1996),  135–137  mathnet  mathscinet; Differ. Equ., 32:1 (1996), 143–146
1995
8. A. A. Polosin, “On a boundary value problem for an equation of mixed type with two parallel lines of degeneracy”, Differ. Uravn., 31:1 (1995),  168–170  mathnet  mathscinet; Differ. Equ., 31:1 (1995), 156–159

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019